# SDR UHLA2014032300264

- Difficulty date: March 23, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N211JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000261
- Aircraft time: 11,885 hours, 9,144 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Upper Sheet
- Part number: 17086101001
- Condition: Corroded
- Location: Frames 85-86
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LEFT Y= -10.748 UPPER SHEET BETWEEN FRAMES 85-86.  R & R UPPER SHEET.
